# SDR DALA2025030401690

- Difficulty date: March 3, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 78,658 hours, 30,409 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 FUSELAGE FRAME IS DENTED STA 1480 AT LBL STRINGER 26L. CORRECTIVE ACTION: REPAIRED FRAME AT STA 1480 S-25LBTW S-27L IAW B757-200 SRM 53-00 -07-2R REPAIR S FIG 201 SHEET 5 AND SRM 51-40-02-0G PAR 7 774SB. (0838488)
